Home

 

Recent Issues

Volume 52

1

2

3

 

Volume 51

1

2

3

4

Volume 50

1

2

3

4

Volume 49

1

2

3

4

Volume 48

1

2

3

4

 

Past Issues

 

The Journal

Cover

Aims and Scope

Subscription Information

Editorial Board

Instructions for Author

Contact Us

 

 

 

Vietnam Journal of Mathematics 38: 2 (2010) 143-155  

Dynamics of the Stochastic Equation of Cooperative Population

Ta Viet Ton

Abstract.  In this paper, we consider the equation system of population dynamics for two species in cooperation with a stochastic perturbation of environmental variation that is proportional to the number of individuals. We study the asymptotic behavior of the solution according to different relations between the coefficients.

2000 Mathematics Subject Classification: 47D07, 60H10, 92D25.

Keywords: Cooperative model, diffusion process, Markov semi-groups, asymptotic stability.

 

 

 

 

 

 

 

 

Established by Vietnam Academy of Science and Technology & Vietnam Mathematical Society

Published by Springer since January 2013